# SDR AALA20000699

- Difficulty date: April 27, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 24 And 25
- Component: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROWS 24 AND 25 INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT WIRING AT ROW 24.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
